MAUDE Adverse Event Report: HOLLISTER INCORPORATED CERAPLUS; OSTOMY BARRIER RING

HOLLISTER INCORPORATED CERAPLUS; OSTOMY BARRIER RING
Model Number 8815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Urticaria (2278); Skin Inflammation/ Irritation (4545)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Device history record review was not conducted as the lot number was not provided.In vivo skin sensitization testing is performed to identify the potential risk of an allergic response.Some individuals may still be sensitive to a specific material that has met all sensitization test requirements, and the severity of the reaction cannot be predicted.Only the di of the udi information was provided because the lot number was not known.
 
Event or Problem Description
It was reported that an ostomate experienced skin irritation, redness and oozing under the barrier after using three different hollister products for a period of time.This is the second of the 3 products, 8815 hollister barrier ring.It was reported that the patient tried using other ostomy products and the irritation became worse.The patient reported eventually experiencing extreme itchiness on his arms, legs, chest and back, with little bumps.The patient also reported he went to the wound care nurse and was prescribed triamcinolone cream and a different barrier product.It was further reported that the reaction continued and then he developed a generalized reaction with hives and itching over most of his body.The patient reported he went to the urgent care center and received a steroid shot and a steroid dose pack after which he felt better.Hollister has advised the patient to seek attention from his health care professionals before using the hollister barrier again.

Brand Name
CERAPLUS
Common Device Name
OSTOMY BARRIER RING
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
rebeca thomas
2000 hollister drive
libertyville, IL 60048-3781
2246022874
MDR Report Key24924970
Report Number1119193-2026-00037
Device Sequence Number21401616
Product Code EXE
UDI-Device Identifier00610075097180
UDI-Public(01)00610075097180
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8815
Device Catalogue Number8815
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale